I was diagnosed with endometriosis in 2013 when I had surgery to remove my right ovary and fallopian tube due to a very large cyst that would not go away. I have heard that the Depo Provera Shot is supposed to help with endometriosis but I'm not so sure about that. I'm still having cramps and pain like I did before getting the shot. My period are light now, but they were very very heavy before and would go on for weeks. I've been on the shot for little over a year now. And I'm still having my period, sometimes naybe 2 periods a month with lots of cramping and pain. This is causing my migraines to get worse too. Im going to talk with my doctor on my next visit for my shot. Because it's making me hurt alot and I can't take care of my boys when this is going on. All I feel like doing is laying on the sofa. The pain is unbearable and goes on everyday of my cycle.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2016 • 1 answer
Depo-Provera - its gonna be two months in a week that I came off the depo shot, last week and today?
Posted 23 Jan 2016 • 1 answer
Posted 1 Jul 2016 • 0 answers
Posted 20 Dec 2017 • 0 answers
Posted 15 Mar 2018 • 0 answers